# SDR SWAA2025010682234

- Difficulty date: January 1, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N7873A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29350
- Aircraft time: 57,273 hours, 31,976 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHT COVER BROKEN<[01] R AND R EMERGENCY LIGHT SWITCH GAURD ; OPS CK GOOD PER AMM 33-51-11
